# SDR WVER2012092490202

- Difficulty date: September 24, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 23,719 hours, 18,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Part number: CC670386011
- Part serial: 15002
- Condition: Corroded
- Location: Pax Doorway
- Part time: 23,719 hours, 23,719 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAIN CORRODED AT PAX DOORWAY. PERFORM MESA ENGINEERING ORDER 9-52-0032 IN CONJUNCTION WITH AD 2010-23-14.
